# SDR AUS20020315

- Difficulty date: April 7, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Part number: NAS130838D
- Condition: Broken
- Location: Trailing Edge Fl
- Component: Trailing Edge Fl
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) RH OUTBOARD FLAP ATTACHMENT BRACKET AND FLAP DISTORTED. INVESTIGATION FOUND THE BELLCRANK ATTACHMENT BOLT BROKEN. DAMAGEWAS FOUND TO A NUMBER OF RIBS AND BRACKETS LOCATED IN THE FLAPRECESS.
